# SDR IPXA2018081332767

- Difficulty date: July 24, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cover
- Part number: ALC89042
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD ELEVATOR INBD UPPER L/E COVER PANEL DAMAGED.  REPAIRED THE ELEVATOR COVER PANEL IAW EA 011-5520-01-A7405, REV  IR, AND EO MD11-5520-69534-A.
